# SDR 2010FA0000160

- Difficulty date: February 9, 2010
- Submitted: February 16, 2010
- Operation: General aviation
- Aircraft: N853CC
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258803
- Aircraft time: 1,755 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Frozen
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ACFT WAS ON APPROACH.  WHEN THE GEAR WAS EXTENDED THE NOSE GEAR DID NOT COME DOWN. THE CREW DIVERTED TO AND AFTER SOME HIGH "G" MANEUVERS GOT THE NOSE GEAR TO EXTEND. THE ACFT MADE A NORMAL LANDING. THE ACFT WAS JACKED AND A GEAR SWING AND INSP WAS PERFORMED. NO PROBLEMS FOUND. THE ACFT WAS REPOSITIONED TO THE SERVICE CENTER FOR A MORE IN DEPTH INSP WITH NO PROBLEMS FOUND. AFTER TALKING WITH THE TECH REP THIS IS A KNOWN PROBLEM WITH THE ACFT AFTER DEPARTING IN MOISTURE AND GOING TO ALTITUDE. IT IS SURMISED THAT MOISTURE GETS IN BETWEEN THE GEAR DOORS AND FUSELAGE AND FREEZES KEEPING THE NOSE GEAR FROM EXTENDING. SOME TESTING WAS PERFORMED AT MFG AND IT WAS DETERMINED THAT A SIX INCH PIECE OF TAPE ACROSS THE NOSE GEAR DOORS COULD KEEP THE NOSE GEAR DOORS FROM EXTENDING.  MFG HAS MODIFIED OUR DEPARTURE PROCEDURE IN COLD WEATHER TO TRY AND MITIGATE THIS PROBLEM.
